# SDR RAIA00603013

- Difficulty date: March 12, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N826HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145016
- Aircraft time: 15,123 hours, 13,760 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRE FLIGHT 5559 - STL - TWO EMERGENCY LIGHTS INOP IN CABIN.  MAINTENANCE REMOVED AND REPLACED THE NR 1 INVERTER.
